Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems

Yanheng Ding, Cheng Lee

Research output: Contribution to journalArticlepeer-review

48 Citations (Scopus)


In this paper, we find new conditions, which are different from those used in previous related studies, to ensure the existence of infinitely many homoclinic orbits for the second order Hamiltonian systems of the form - over(q, ̈) = Vq (t, q) . Here, we assume that V (t, q) depends periodically on t, and assume, on q, that V (t, q) is asymptotically quadratic at q = 0 and is, as | q | → ∞, either asymptotically quadratic or superquadratic, as well as the new conditions.

Original languageEnglish
Pages (from-to)1395-1413
Number of pages19
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number5-6
Publication statusPublished - 2009 Sep 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems'. Together they form a unique fingerprint.

Cite this